# SDR ASOA201201635

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 19,529 hours, 18,464 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH NO ANTI-ICE ON , LEFT 14TH STAGE BLEED AIR DUCT WARNING , FOLLOWED QRH AND ACFT RETURNED TO DEPARTURE, EMERGENCY DECLARED. R & R LOOP A59KW IAW AMM 36-21-04. OPS CHECKED GOOD.
